MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 7707540
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Deformation Due to Compressive Stress (2889); Naturally Worn (2988)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the powerport m.R.I.Isp.It was reported that post to the procedure the medication leaked from the catheter and observed swelling under the patient's skin during heparin lock placement.Current status of the patient was unknown.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the x-port isp m.R.I.It was reported that post to the procedure the medication leaked from the catheter and observed swelling under the patient's skin during heparin lock placement.Current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one x-port isp implantable port attached to a groshong catheter were returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed.A kink was noted on the proximal portion of the attached catheter.A partial compound break was noted on the attached catheter approximately 5.3cm from the distal end of the cath-lock.The edges of the partial compound break on the attached catheter were noted to be jagged.Both regions were partially attached in the center.The surface was noted to be round/smooth in both regions.Upon infusion, a leak was observed from the partial compound break on the attached catheter.Therefore, the investigation is confirmed for the reported fluid leak and identified catheter fracture, catheter wear and deformation issues.Although a definitive root cause could not be determined, the fracture is typical of flexural fatigue, which is due to the repetitive, cyclic kinking of the catheter.Such kinking may have physiological, placement, usage or mechanical contributing factors.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23775608
Report Number3006260740-2025-09538
Device Sequence Number10131820
Product Code LJT
UDI-Device Identifier00801741027499
UDI-Public(01)00801741027499
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7707540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown